# SDR RAIA00705007

- Difficulty date: May 4, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 8,287 hours, 7,925 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: MPEV30086
- Part serial: MX600441
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT NR 7901 - IAD - ELECTRIC HYDRAULIC PUMP NR 1 FAIL AFTER PUSHBACK. MAINTENANCE REMOVED AND REPLACED NR 1 ELECTRICAL HYDRAULIC PUMP, OPS CHECK GOOD.
